TITLE

Two-parameter families of strange attractors

AUTHOR(S)
Gilmore, Robert
PUB. DATE
March 2007
SOURCE
Chaos;Mar2007, Vol. 17 Issue 1, p013104
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Periodically driven two-dimensional nonlinear oscillators can generate strange attractors that are periodic. These attractors are mapped in a locally 1-1 way to entire families of strange attractors that are indexed by a pair of relatively prime integers (n1,n2), with n1>=1. The integers are introduced by imposing periodic boundary conditions on the entire strange attractor rather than individual trajectories in the attractor. The torsion and energy integrals for members of this two parameter family of locally identical strange attractors depend smoothly on these integers.
ACCESSION #
24602106

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics